# SDR QMLA2009112709043

- Difficulty date: November 27, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N777GS
- Make and model: Beech A100
- Aircraft serial: B241
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 603840029
- Part serial: 852A
- Condition: Inoperative
- Location: Blower
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

NEXT DAY AFTER SMOKE AND FUMES REPORTED, PILOT NOTICED BLOWER VENT MOTOR WAS INOPERATIVE.  ON 3RD LEG OF FLIGHT, CLIMBED TO FL17 AND DUE TO TEMPERATURE, TURNED HEAT ON.  AGAIN NOTICED BURNING SMELL WHEN ENVIRONMENTAL WAS SELECTED TO HOT.  MADE PRECAUTIONARY LANDING AND CALLED MX.  DETERMINED THAT THE INOP VENT MOTOR WAS IN THE ENGINE HOT BLEED AIR AIRSTREAM AND WAS HEATING UP.  SO HEATER WAS NOT USED.  WHEN NEW VENT MOTOR CAME AND GOT REPLACED, ALL BURNING ODOR STOPPED DURING ALL SETTINGS.
